Discussions that mention synthroid

Thyroid Disorders board


Hey folks- I've been to the endo two times after being diagnosed as HYPO by Gyno- first visit my TSH was .542 and my latest September 28th was .122 - they have decreased my Synthroid to .75 from .125. Does this sound right? When I went to the appt. I had been feeling a little wacky, very forgetful, flighty and mild heart palpitations...was I becoming HYPER?
Hi jsiplon,
You may have gone hyper, I can't know. One can get palps and still be hypo. Every body responds differently.

TSH .542 happens to be too high for me, and I would be hypo, lethargic, tired, foggy thinking, but could get palps, too.

The best thing to do is make sure the docs are listening to your symptoms, wait 4-6 weeks between dose changes as it takes that long to see what the dose will do for you.


Hey folks- I've been to the endo two times after being diagnosed as HYPO by Gyno- first visit my TSH was .542 and my latest September 28th was .122 - they have decreased my Synthroid to .75 from .125. Does this sound right? When I went to the appt. I had been feeling a little wacky, very forgetful, flighty and mild heart palpitations...was I becoming HYPER?